On the survival of some unstable two-sided matching mechanisms

Ünver, M Utku 2005, On the survival of some unstable two-sided matching mechanisms, International Journal of Game Theory, vol. 33, no. 2, pp. 239-254, doi: 10.1007/s001820400196.

Attached Files
Name Description MIMEType Size Downloads

Title On the survival of some unstable two-sided matching mechanisms
Author(s) Ünver, M Utku
Journal name International Journal of Game Theory
Volume number 33
Issue number 2
Start page 239
End page 254
Total pages 16
Publisher PHYSICA-VERLAG GMBH & CO
Publication date 2005-06-01
ISSN 0020-7276
1432-1270
Keyword(s) Social Sciences
Science & Technology
Physical Sciences
Economics
Mathematics, Interdisciplinary Applications
Social Sciences, Mathematical Methods
Statistics & Probability
Business & Economics
Mathematics
Mathematical Methods In Social Sciences
matching
experiment
unraveling
hospital-intern markets
genetic algorithm
NATURAL EXPERIMENT
LABOR-MARKETS
Language eng
DOI 10.1007/s001820400196
Indigenous content off
Field of Research 0102 Applied Mathematics
0104 Statistics
1401 Economic Theory
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126719

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in TR Web of Science
Scopus Citation Count Cited 18 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 12:38:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.